# SDR DALA2025111808424

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,609 hours, 47,335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR BRACKETS HARD TO OPERATE / LOCATIONS:601.   CLEANED AND LUBED DOOR 1L GIRT BAR LATCH CHECKS GOOD REF B717 MM 25-61 OK FOR SVC (1306981).
